Alert archive / Mississippi / Tornado Warnings in 2022
Tornado Warning 3, NWS Jackson, MS
NWS Jackson, MS issued this tornado warning at Jan 9, 2022, 11:34 AM CST for Jasper County, Mississippi. It was in force for 56 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jan 9, 2022, 11:34 AM CST (17:34 UTC)
- Expired
- Jan 9, 2022, 12:30 PM CST
- In force
- 56 min
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.75 in
County Jasper County, MS
The radar
The Jackson/Brandon,MS radar (KDGX), 90 km from the middle of the area, began a volume at 17:38 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jan 9, 10:42 AM CST | Tornado Watch | SPC | 9 hr |
The nearest sounding before it
Jackson, MS (KJAN), launched 12:00Z, 5.6 hours before the alert went out and 100 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 423 J/kg
- Mixed-layer CIN
- -60 J/kg
- Mixed-layer LCL
- 516 m above ground
- 0-6 km bulk shear
- 20 kt
- 0-1 km storm-relative helicity
- 316 m²/s²
- 0-3 km storm-relative helicity
- 452 m²/s²
- Significant tornado parameter
- 0.4
- Supercell composite
- 3.2
The text
As transmitted.
774
WFUS54 KJAN 091734
TORJAN
MSC061-091830-
/O.NEW.KJAN.TO.W.0003.220109T1734Z-220109T1830Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Jackson MS
1134 AM CST Sun Jan 9 2022
The National Weather Service in Jackson has issued a
* Tornado Warning for...
Central Jasper County in east central Mississippi...
* Until 1230 PM CST.
* At 1133 AM CST, a severe thunderstorm capable of producing a
tornado was located near Bay Springs, or 10 miles north of
Stringer, moving east at 30 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This dangerous storm will be near...
Turnerville around 1145 AM CST.
Paulding around 1205 PM CST.
Rose Hill around 1210 PM CST.
Orange around 1220 PM CST.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This Tornado Warning replaces the Severe Thunderstorm Warning issued
for the same area.
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3195 8891 3196 8932 3205 8932 3217 8892
TIME...MOT...LOC 1733Z 261DEG 27KT 3201 8932
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
NF2 follow-up statements
132
WWUS54 KJAN 091752
SVSJAN
Severe Weather Statement
National Weather Service Jackson MS
1152 AM CST Sun Jan 9 2022
MSC061-091830-
/O.CON.KJAN.TO.W.0003.000000T0000Z-220109T1830Z/
Jasper MS-
1152 AM CST Sun Jan 9 2022
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1230 PM CST FOR
NORTHEASTERN JASPER COUNTY...
At 1152 AM CST, a severe thunderstorm capable of producing a tornado
was located near Turnerville, or 13 miles northeast of Stringer,
moving east at 35 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This dangerous storm will be near...
Paulding around 1200 PM CST.
Orange around 1215 PM CST.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3195 8891 3198 8918 3207 8919 3217 8892
TIME...MOT...LOC 1752Z 265DEG 31KT 3203 8914
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
NF779
WWUS54 KJAN 091821
SVSJAN
Severe Weather Statement
National Weather Service Jackson MS
1221 PM CST Sun Jan 9 2022
MSC061-091830-
/O.EXP.KJAN.TO.W.0003.000000T0000Z-220109T1830Z/
Jasper MS-
1221 PM CST Sun Jan 9 2022
...THE TORNADO WARNING FOR NORTHEASTERN JASPER COUNTY WILL EXPIRE AT
1230 PM CST...
The storm which prompted the warning has moved out of the area.
Therefore, the warning will be allowed to expire.
A Tornado Watch remains in effect until 600 PM CST for east central
Mississippi.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Jackson.
LAT...LON 3195 8891 3198 8918 3207 8919 3217 8892
TIME...MOT...LOC 1820Z 261DEG 27KT 3206 8890
$$
NFWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this tornado warning went out at Jan 9, 10:19 AM CST, 1 hour 15 minutes earlier.
Area forecast discussion, Jan 9, 10:19 AM CST, 1 hour 15 minutes before
Area Forecast Discussion National Weather Service Jackson MS 1019 AM CST Sun Jan 9 2022 .UPDATE... Updated for morning discussion. && .DISCUSSION... An MCV is currently located over the central portions of the area and moving northeast. A cold front extends from Northern Mississippi into Northeast Texas and will continue to drop southeast through the area this morning through the afternoon hours. Showers/thunderstorms are occuring as the MCV moves northeastward this morning, but there could be some redevelopment early this afternoon as the front moves southeast across the area. A couple of the storms could be strong to severe through the afternoon hours, mainly for areas south of I-20. A slight risk is already being advertised in the HWO/Graphicasts for these areas. Made a few adjustments to pops/wx, but other than that the forecast is on track./15/ Prior discussion below: Today and Tonight... Deep southwesterly flow at the surface and in the mid levels is pushing warmer air and plenty of moisture into the southeastern CONUS this morning. An upper level trough is digging into the eastern half of the country, with a cold front approaching the region from the NW. An additional wave/surface low over LA/TX is moving eastward as well. Models have been handling the evolution of this particular system poorly for the last few runs. However, the confidence is increasing to at least a conditional marginal risk for severe weather. Latest few runs of the HRRR have been hinting at possibly two rounds as the upper wave/sfc low develops convection just ahead of the front. The most recent has them more or less phasing over the forecast area. In this discontinuity lies the bulk of the problems. Previously, the severe threat was significantly mitigated by the mass of precip (and its duration) in advance of the frontal boundary, making the soundings less impressive across the board. However, with the latest run, the timing is a little different, with some of the early convection slowing, but the front dropping in midday to assist in focusing the ongoing storms, and driving it into at least moderately more unstable air. Even without the stronger CAPE values realized, the shear profiles are looking more favorable with 0-6km shear in the 30-40kt range, some veering in the low levels, and better winds aloft to help support any of the stronger convection that develops...but those winds aloft are also expected to move out of the region this afternoon as the better instability meets up with the convection along the front. Helicity values out ahead of the boundary are also in the 200-300 m2s2 range. Though damaging wind gusts may be the leading concern, tornadoes cannot be ruled out. As in recent events...for almost every parameter in favor of severe storm development, there's a caveat that goes with it. With plenty of complications in place, expect the threat to remain marginal, but the shear in place will support rotation in stronger storms. Monday through Saturday... Monday through Midweek: Dry and seasonable weather will prevail over the first half of the new work week. Tuesday morning looks to be the coldest point of the week for most locations given the most favorable radiational cooling conditions as the surface ridge axis shift across the region. It will still be rather chilly Wednesday morning as well, but with clouds expected to increase through the night, this will disrupt cooling. By Wednesday, we'll be on the return flow side of the surface high with gradual moderation of the airmass ensuing through the remainder of the work week. Late week: Guidance remains inconsistent with our next weather system, though it there remains a theme of trending a bit later, with the best rain chances now in the Friday/Saturday time frame. For now, we aren't expecting much in the way of instability with this system, so no thunder is included in the forecast at this time. /DL/ && .AVIATION... 12Z TAF discussion: First round of showers and thunderstorms crossing the Delta. MVFR cigs for the most part...some LIFR/IFR in the Pine Belt. Winds will remain gusty today, slowly veering with time ahead of an approaching cold front. Precip will be widespread, with thunder possible both this morning with the current wave and any cells developing ahead of the front...but also with the frontal boundary itself, expecting to pass btwn 18-00z. Models persisting with drop to IFR cigs fairly quickly this morning with the first round. Though patches of MVFR may develop through today...the showers/ts will keep much of the day on that MVFR/IFR above and below 1000ft range. && .PRELIMINARY POINT TEMPS/POPS... Jackson 73 34 53 30 / 91 16 0 0 Meridian 71 34 52 29 / 91 32 0 0 Vicksburg 74 32 51 29 / 83 12 0 0 Hattiesburg 75 40 55 30 / 76 43 0 0 Natchez 75 34 53 31 / 88 17 0 0 Greenville 69 29 48 28 / 92 6 0 0 Greenwood 69 29 50 28 / 92 8 0 0 && .JAN WATCHES/WARNINGS/ADVISORIES... MS...None. LA...None. AR...None. && 15
Hazardous weather outlook, Jan 9, 7:12 AM CST, 4 hours 22 minutes before
Hazardous Weather Outlook National Weather Service Jackson MS 712 AM CST Sun Jan 9 2022 ARZ074-075-LAZ007-008-MSZ018-019-025>030-034-035-101315- Ashley-Chicot-Morehouse-West Carroll-Bolivar-Sunflower-Leflore- Grenada-Carroll-Montgomery-Webster-Clay-Washington-Humphreys- 712 AM CST Sun Jan 9 2022 This hazardous weather outlook is for portions of southeast Arkansas, northeast Louisiana, central Mississippi, and north central Mississippi. .DAY ONE...Today and Tonight The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Monday through Saturday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations is not expected through next Saturday. LAZ009-015-016-023-MSZ031>033-036>042-047-101315- East Carroll-Richland-Madison LA-Franklin LA-Lowndes-Choctaw- Oktibbeha-Holmes-Attala-Winston-Noxubee-Issaquena-Sharkey-Yazoo- Warren- 712 AM CST Sun Jan 9 2022 This hazardous weather outlook is for portions of northeast Louisiana, central Mississippi, and northeast Mississippi. .DAY ONE...Today and Tonight SEVERE THUNDERSTORMS THREAT...Marginal TIMING...Today Today, isolated severe storms capable of producing damaging wind gusts are possible today. Tornadoes cannot be ruled out. (https://www.weather.gov/images/jan/graphicast/1.png) .DAYS TWO THROUGH SEVEN...Monday through Saturday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region today. LAZ024>026-MSZ043>045-048>050-053-054-059-060-101315- Catahoula-Tensas-Concordia-Madison MS-Leake-Neshoba-Hinds-Rankin- Scott-Claiborne-Copiah-Jefferson-Adams- 712 AM CST Sun Jan 9 2022 This hazardous weather outlook is for portions of northeast Louisiana, central Mississippi, east central Mississippi, and southwest Mississippi. .DAY ONE...Today and Tonight SEVERE THUNDERSTORMS THREAT...Slight TIMING...Today Today, severe thunderstorms and tornadoes are possible. Some thunderstorms could produce damaging winds to 60 mph and hail at least to the size of quarters. (https://www.weather.gov/images/jan/graphicast/1.png) .DAYS TWO THROUGH SEVEN...Monday through Saturday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region today. MSZ046-051-052-055>058-061>066-072>074-101315- Kemper-Newton-Lauderdale-Simpson-Smith-Jasper-Clarke-Franklin MS- Lincoln-Lawrence-Jefferson Davis-Covington-Jones-Marion-Lamar- Forrest- 712 AM CST Sun Jan 9 2022 This hazardous weather outlook is for portions of central Mississippi, east central Mississippi, and south central Mississippi. .DAY ONE...Today and Tonight SEVERE THUNDERSTORMS THREAT...Slight TIMING...Mainly Today Mainly today, severe thunderstorms and tornadoes are possible. Some thunderstorms could produce damaging winds to 60 mph and hail at least to the size of quarters. (https://www.weather.gov/images/jan/graphicast/1.png) .DAYS TWO THROUGH SEVEN...Monday through Saturday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region today through tonight. 21 && ...HAZARD LEGEND... *SEVERE THUNDERSTORMS* High...Significant severe thunderstorms and tornadoes are likely with strong or violent tornadoes possible. Moderate...Significant severe thunderstorms and tornadoes are likely with strong tornadoes possible. Enhanced...Severe thunderstorms are likely and tornadoes are possible. Slight...Severe thunderstorms and tornadoes are possible. Marginal...Isolated severe thunderstorms are possible. ...USEFUL WEATHER WEB PAGES (URLS)... NWS JAN Home page... https://www.weather.gov/jan Stay Aware, Stay Safe NWS JAN Briefing Page... https://www.weather.gov/jan/safe Latest Weather Briefing... https://www.weather.gov/jan/weather_briefing Find NWS JAN on Facebook... https://www.facebook.com/NWSJacksonMS Follow NWS JAN on Twitter... @NWSJacksonMS Follow NWS JAN on Youtube... https://www.youtube.com/user/NWSJacksonMiss ...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES... Storm Prediction Center (SPC)... https://www.spc.noaa.gov/ Meso Analysis... https://www.spc.noaa.gov/exper/mesoanalysis/ Day 1 through 3 Outlooks... https://www.spc.noaa.gov/products/outlook/ Storm Reports... https://www.spc.noaa.gov/climo/online/
In the hours before
Special weather statement, Jan 9, 7:09 AM CST, 4 hours 25 minutes before
Special Weather Statement
National Weather Service Jackson MS
709 AM CST Sun Jan 9 2022
MSZ042-043-047-048-091415-
Warren MS-Hinds MS-Yazoo MS-Madison MS-
709 AM CST Sun Jan 9 2022
...A strong thunderstorm will impact portions of east central Warren,
southeastern Yazoo, central Hinds and southwestern Madison Counties
through 815 AM CST...
At 708 AM CST, Doppler radar was tracking a strong thunderstorm over
Flowers, or 10 miles southeast of Redwood, moving east at 40 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
This strong thunderstorm will be near...
Bolton around 720 AM CST.
Brownsville around 725 AM CST.
Flora and Pocahontas around 740 AM CST.
Annandale around 750 AM CST.
Gluckstadt around 755 AM CST.
Canton around 800 AM CST.
Other locations impacted by this storm include Bentonia.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3250 9067 3282 9010 3240 9007 3232 9015
3229 9015 3223 9072
TIME...MOT...LOC 1308Z 247DEG 37KT 3240 9065
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
DLSpecial weather statement, Jan 9, 7:52 AM CST, 3 hours 42 minutes before
Special Weather Statement
National Weather Service Jackson MS
752 AM CST Sun Jan 9 2022
LAZ015-016-023-025-091415-
Tensas LA-Madison LA-Richland LA-Franklin LA-
752 AM CST Sun Jan 9 2022
...A strong thunderstorm will impact portions of northwestern Tensas,
western Madison, central Richland and Franklin Parishes through 815
AM CST...
At 752 AM CST, Doppler radar was tracking a strong thunderstorm near
Winnsboro, moving northeast at 55 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
This strong thunderstorm will be near...
Crowville around 800 AM CST.
Bakers around 810 AM CST.
Delhi, Tendal and Waverly around 815 AM CST.
Other locations impacted by this storm include Gilbert and Baskin.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3240 9178 3254 9140 3254 9129 3215 9126
3199 9181
TIME...MOT...LOC 1352Z 240DEG 49KT 3222 9172
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
DBSpecial weather statement, Jan 9, 10:34 AM CST, 1 hour before
Special Weather Statement
National Weather Service Jackson MS
1034 AM CST Sun Jan 9 2022
MSZ050-091700-
Scott MS-
1034 AM CST Sun Jan 9 2022
...A strong thunderstorm will impact portions of southern Scott
County through 1100 AM CST...
At 1034 AM CST, Doppler radar was tracking a strong thunderstorm over
Pulaski, or near Morton, moving east at 50 mph.
HAZARD...Winds in excess of 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
This strong thunderstorm will be near...
Forest around 1040 AM CST.
Other locations impacted by this storm include Lake.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3222 8968 3239 8970 3249 8932 3222 8932
TIME...MOT...LOC 1634Z 253DEG 43KT 3229 8958
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
NFSpecial weather statement, Jan 9, 10:44 AM CST, 50 minutes before
Special Weather Statement
National Weather Service Jackson MS
1044 AM CST Sun Jan 9 2022
MSZ055-091715-
Simpson MS-
1044 AM CST Sun Jan 9 2022
...A strong thunderstorm will impact portions of northeastern Simpson
County through 1115 AM CST...
At 1042 AM CST, Doppler radar was tracking a strong thunderstorm
near Sanatorium and near Mendenhall, moving east at 35 mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
This strong thunderstorm will be near...
Magee and Martinville around 1050 AM CST.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Tornado Watch remains in effect until 600 PM CST for central
Mississippi.
&&
LAT...LON 3198 8990 3205 8974 3205 8966 3201 8965
3184 8966 3182 8986
TIME...MOT...LOC 1642Z 252DEG 29KT 3192 8982
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
NFSpecial weather statement, Jan 9, 11:08 AM CST, 26 minutes before
Special Weather Statement
National Weather Service Jackson MS
1108 AM CST Sun Jan 9 2022
MSZ046-051-052-057-058-091800-
Kemper MS-Lauderdale MS-Newton MS-Jasper MS-Clarke MS-
1108 AM CST Sun Jan 9 2022
...Strong thunderstorms will impact portions of northern Jasper,
southeastern Newton, southern Kemper, northwestern Clarke and
Lauderdale Counties through NOON CST...
At 1107 AM CST, Doppler radar was tracking strong thunderstorms along
a line extending from Herbert Springs to Roberts. Movement was east
at 60 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Strong thunderstorms will be near...
Liberty, Damascus, Prismatic and Martin around 1115 AM CST.
Blackwater and Daleville around 1120 AM CST.
Meehan and Porterville around 1130 AM CST.
Meridian, Nellieburg, Electric Mills and Suqualena around 1135 AM
CST.
Marion around 1145 AM CST.
Meridian Station around 1150 AM CST.
Lauderdale and Tamola around 1155 AM CST.
Other locations impacted by these storms include Chunky and Hickory.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.
A Tornado Watch remains in effect until 600 PM CST for east central
Mississippi.
&&
LAT...LON 3259 8839 3219 8870 3218 8932 3220 8932
3258 8900 3258 8892 3268 8891 3285 8836
TIME...MOT...LOC 1707Z 249DEG 54KT 3260 8890 3225 8924
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
JCThe office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 9, 7:09 AM CST | Special Weather Statement | JAN | Hinds | 66 min |
| Jan 9, 10:34 AM CST | Special Weather Statement | JAN | Scott | 26 min |
| Jan 9, 10:44 AM CST | Special Weather Statement | JAN | Simpson | 31 min |
| Jan 9, 11:08 AM CST | Special Weather Statement | JAN | Kemper, Lauderdale, Newton | 52 min |
| Jan 9, 11:18 AM CST | Severe Thunderstorm Warning | JAN | Kemper, Lauderdale, Newton | 57 min |
| Jan 9, 11:19 AM CST | Severe Thunderstorm Warning | JAN | Jasper, Smith | 41 min |
| Jan 9, 12:12 PM CST | Tornado Warning | JAN | Clarke | 63 min |
| Jan 9, 12:25 PM CST | Special Weather Statement | JAN | Jones | 35 min |
| Jan 9, 12:41 PM CST | Severe Thunderstorm Warning | JAN | Jones | 22 min |
| Jan 9, 12:44 PM CST | Severe Thunderstorm Warning | JAN | Clarke | 46 min |
| Jan 9, 12:56 PM CST | Special Weather Statement | JAN | Madison | 49 min |
| Jan 9, 1:49 PM CST | Special Weather Statement | JAN | Scott | 26 min |
| Jan 9, 1:55 PM CST | Special Weather Statement | JAN | Smith | 35 min |
| Jan 9, 2:03 PM CST | Special Weather Statement | JAN | Stone | 27 min |
| Jan 9, 2:16 PM CST | Special Weather Statement | JAN | Franklin | 29 min |
| Jan 9, 2:49 PM CST | Severe Thunderstorm Warning | JAN | Clarke, Jasper | 41 min |
| Jan 9, 3:43 PM CST | Special Weather Statement | JAN | Jasper | 32 min |
| Jan 9, 4:02 PM CST | Special Weather Statement | JAN | Jones | 28 min |
Nearby
Tornado Warnings in Mississippi, 2022Every tornado warning in 2022Tornadoes in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.